# SDR DHL2002727011

- Difficulty date: November 4, 2002
- Submitted: November 6, 2002
- Operation: Air carrier
- Aircraft: N727DH
- Make and model: Boeing 727228
- Aircraft serial: 20204
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: 302313
- Part serial: 0091
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K, O

## Discrepancy

1)  #2 L/H MAIN CABIN SMOKE DETECTOR IS INOP.	2)  REMOVED AND REPLACED #1, L/H MAIN CARGO SMOKE DETECTOR IAW. B-727 M/M 26-17-0.
